CureZone   Log On   Join
Re: Mirena
 
mirenavictim Views: 1,310
Published: 11 years ago
 
This is a reply to # 1,746,880

Re: Mirena


Yes, that is exactly what happened to me... right at about 6 months after mirena insertion I started noticing the side effects you mentioned. I went to dr. and discussed all of the symptoms - he decided to do some lab work to determine if I was pregnant, had thyroid issues, and pituitary gland issues - all of the tests came back negative. I then figured it was the Mirena b/c that was the only thing that changed in my life. He was relectuant to take it out and wanted me to wait it out. I went home and literally in about 4 weeks everything got 100% WORSE. (you can read my past posts to find out all the symptoms that literally just hit me like a ton of bricks) Needless to say I then went in and demanded it out. It has been roller coster ride since then but I do have more GOOD days then BAD now. It is a very slow recovery process. I for surely don't want to tell you what to do, but when I hear people having the same symptoms I had and then I remember how much worse it got from there...I just don't want anyone else to go through what I went through and/or what many women on this forum have gone through. Getting the mirena taken out was the BEST thing I have EVER done - I only wish I would have gotten it out sooner! Best of luck to you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.922 sec, (1)